| [Download PDF]
|Year : 1988 | Volume
| Issue : 2 | Page : 194--197
Quinine induced hypoglycemia in vivax malaria
RP Kudyar1, BS Charak2, KL Gupta3, VK Gupta4
1. Life-threatening hypoglycemia occurs in fulminant infections by Palsmodium falciparum and in patients treated with quinine and quinidine.
2. Quinine bihydrochloride was administered in thirty uncomplicated cases of vivax malaria.
3.Significant hypoglycemia occured in patients receiving quinine in saline infusion. Hypoglycemia did not ocurinpatients receiving quinine indextrose infusion. It is concluded that quinine should always be given in destrose infusion.
R P Kudyar
|How to cite this article:|
Kudyar R P, Charak B S, Gupta K L, Gupta V K. Quinine induced hypoglycemia in vivax malaria.Indian J Pharmacol 1988;20:194-197
|How to cite this URL:|
Kudyar R P, Charak B S, Gupta K L, Gupta V K. Quinine induced hypoglycemia in vivax malaria. Indian J Pharmacol [serial online] 1988 [cited 2021 Sep 28 ];20:194-197
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=1988;volume=20;issue=2;spage=194;epage=197;aulast=Kudyar;type=0